Interest rate models on lie groups
Park, F. C., Chun, C. M., Han, C. W. and Webber, Nick. (2011) Interest rate models on lie groups. Quantitative Finance, Vol.11 (No.4). pp. 559-572. ISSN 1469-7688Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/14697680903468963
This paper examines an alternative approach to interest rate modeling, in which the nonlinear and random behavior of interest rates is captured by a stochastic differential equation evolving on a curved state space. We consider as candidate state spaces the matrix Lie groups; these offer not only a rich geometric structure, butunlike general Riemannian manifoldsalso allow for diffusion processes to be constructed easily without invoking the machinery of stochastic calculus on manifolds. After formulating bilinear stochastic differential equations on general matrix Lie groups, we then consider interest rate models in which the short rate is defined as linear or quadratic functions of the state. Stochastic volatility is also augmented to these models in a way that respects the Riemannian manifold structure of symmetric positive-definite matrices. Methods for numerical integration, parameter identification, pricing, and other practical issues are addressed through examples.
|Item Type:||Journal Article|
|Subjects:||H Social Sciences > HJ Public Finance|
|Divisions:||Faculty of Social Sciences > Warwick Business School > Finance Group
Faculty of Social Sciences > Warwick Business School
|Journal or Publication Title:||Quantitative Finance|
|Number of Pages:||14|
|Page Range:||pp. 559-572|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||SIRFE , IAMD , CBMS , KIST-CIR , ROSAEC-ERC , MKE-AIM|
Actions (login required)